RUS  ENG
Full version
JOURNALS // Uspekhi Matematicheskikh Nauk // Archive

Uspekhi Mat. Nauk, 1999 Volume 54, Issue 6(330), Pages 151–152 (Mi rm232)

This article is cited in 5 papers

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

The connection between time averages and minimal attractors

P. S. Bachurin

M. V. Lomonosov Moscow State University

MSC: 34D45

Accepted: 02.10.1999

DOI: 10.4213/rm232


 English version:
Russian Mathematical Surveys, 1999, 54:6, 1233–1235

Bibliographic databases:


© Steklov Math. Inst. of RAS, 2025